# SDR GTIA020728

- Difficulty date: June 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4034242934
- Part serial: 93011615
- Condition: Failed
- Location: Cockpit
- Part time: 9,541 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 706 - LGA - IAS/MACH BUTTON WILL NOT SWITCH TO MACH ON DFGS NR 2, OK ON NR 1.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL PANEL.  PERFORMED OPS HECK IAW MM 22-01-05.  OPS CHECKS NORMAL.  (M)
